Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Low fever at nights, feels chills, dizzy, tired, sweating, nausea, pain in bones. Not diabetic

I have had a low grade fever for 3 nights, only at night, and chills, dizziness especially when moving my head, tiredness. The first couple of days, all my bones ached. The first 2 nights I would wake up drenched from sweating. I feel fine in the mornings, but afternoon and evening starting feeling bad again. Now, I have nausea as well. I have not had much of an appetite the past 3 days, but have been very thirsty. I am not diabetic.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of VIRAL FEVER may be the cause for your sufferings.

possible causes;

-general poor health
-atmospheric changes from warm to cold weather
-allergic tendency are some possible causes.

it is spontaneously resolve within week, in this time paracetemol tablets are enough with plenty of water.

there is another possibility is, TUBERCULOSIS; kindly confirm with blood test, mantoux test ,chest x-ray and sputum examination.
I hope this is helpful for you, thank you          

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor